Evaluation of the error involved in the method of nets for Neuman's two-dimensional problem
Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 1016-1018
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_5_a11,
author = {V. I. Lebedev},
title = {Evaluation of the error involved in the method of nets for {Neuman's} two-dimensional problem},
journal = {Doklady Akademii Nauk},
pages = {1016--1018},
year = {1960},
volume = {132},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a11/}
}
V. I. Lebedev. Evaluation of the error involved in the method of nets for Neuman's two-dimensional problem. Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 1016-1018. http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a11/